Toxic nephrosis caused by kanamycin in a calf
Okada, H. (College of Dairying, Ebetsu, Hokkaido (Japan)) | Kudo, Y. | Takahashi, K. | Taniyama, H. | Matsukawa, K.
Pathologic investigation was performed on the kidney of a calf treated with massive doses of kanamycin. Macroscopically, the renal cortex was of a pale yellowish-brown color. Histopathologically, vacuolar degeneration and coagulative necrosis of the renal tubular epithelia cells, particularly in the proximal tubules and dilation of the renal tubules containing cellular debris were observed. Dilation of the renal collecting tubules and hyaline droplet degeneration of the collecting tubular epithelia were also seen, though glomerular changes were not observed. This case was diagnosed as a toxic tubulo-nephrosis caused by kanamycinShow more [+] Less [-]
This bibliographic record has been provided by The Agriculture, Forestry and Fisheries Research Information Technology Center